# SDR CA110103007

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 5,562 hours
- Engine: Cont IO520F
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: FCC20068
- Condition: Disconnected
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING TANK FOR A SUSPECTED LEAK, IT WAS NOTED THAT THE FUEL FILLER FITTING ON THE INBOARD FILLER HAD BECOME DETACHED FROM THE TANK. A WHITE FLAKEY RESIDUE WAS OBSERVED INSIDE THE TANK AND IS SUSPECTED OF BEING THE GLUE USED TO BOND THE METAL FITTING TO THE RUBBER TANK.
